am i off my head i feel i have no feelings and want to harm pplWed, Aug 29th 2007
I Was diagnosed with adhd at 24 the backgroung showed it basically , I have always been defian i am in psychiatric care but have thoughts and feelings of harm of knifes and things like that only i dotr act on it cld i have a personality disorder I am on medication for the adhd , my memory has vastly improved, for remembering things but my concentratiion can stuill be bad with certain, things I never ust to remember what i did during the day, now I can play things over in my mind like a dvd to where i Was at a place or a tim , have talents for writing poetrry but still feel like i dont like anyone and feeel violence but dont show it.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.